# SDR FDEA201108253483

- Difficulty date: August 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65289852
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W VERTICAL ANGLE IS CORRODED AT BS 870, RBL 16 OTBD OF LOAD CONTROL VALVE.  REMOVED , & FABRICATED STIFFNER IAW DRAWING 65-16330. LOCATED AND DRILLED, INSTALLED NEW VERTICAL STIFFNER IAW SRM 51-30-2 AND SRM 51-30-5.
